# SDR DL72W951163

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Gouged
- Location: Lt Wing Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND LWR SKIN GOUGED/DENTED LT WING INBD AILERON.  REMOVED DAMAGE AND FABRICATED REPAIR PER SRM 57-50-5.
